# SDR BIER201911519001

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N307AG
- Make and model: Columb LC41550FG400
- Aircraft serial: 41595
- Aircraft time: 797 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 28611014
- Condition: Dented
- Location: Aileron
- Part time: 797 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AILERON CONTROL RODS, P/N 2861101-4 WERE REMOVED FOR INSPECTION IN ACCORDANCE WITH AMM SECTION 5-10-00, TIME LIMITS & INSPECTIONS. BOTH CONTROL RODS HAVE DEFECTS, LT CONTROL ROD HAS A DENT 1.25" LONG BY .5" WIDE AND .031" DEEP, 79 INCHES FROM THE INBOARD END. DENT IS SMOOTH BUT THE TUBE IS SLIGHTLY BENT AT THE DENT AREA, FELT WHEN ROLLING THE ROD ON A FLAT TABLE TOP. RT AILERON CONTROL ROD HAS TWO DENTS. 1ST IS 10.5 INCHES FROM INBOARD END, DENT IS .5" LONG BY .25" WIDE AND .011" DEEP. 2ND DENT IS 25.125 INCHES FROM THE OUTBOARD END, DENT IS .250" LONG BY .250" WIDE AND .024" DEEP. THE CESSNA 400 AMM CHAPTER 27-10-00-2 DOES NOT PROVIDE ANY SERVICE LIMITS/SPECIFICATIONS FOR THESE CONTROL RODS. THIS IS A RECURRING ISSUE WITH FLIGHT CONTROL RODS, EACH TIME A DISCREPANCY IS NOTED THE REPAIR STATION HAS TO SEEK ENGINEERING ASSISTANCE FROM ENGINEERING BECAUSE AIRCRAFT WILL NOT UPDATE THE AIRCRAFT MAINTENANCE MANUAL WITH NEEDED DATA SO CERTIFICATE TECHNICIANS AND CERTIFICATED REPAIR STATION CAN MAKE AIRWORTHINESS DECISIONS.
